MAUDE Adverse Event Report: MEDIVATORS INC. HEMOCOR HPH JUNIOR HEMOCONCENTRATOR

MEDIVATORS INC. HEMOCOR HPH JUNIOR HEMOCONCENTRATOR
Model Number HPH JUNIOR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), distributor of hemocor hemoconcentrators, reported on behalf of a user facility that while using a hph junior hemoconcentrator during a bypass procedure, a pediatric patient lost less than 10 ml of blood.The blood loss was reported to be due to a leak out of the header cap.There were no adverse effects as a result of the reported complaint.Medivators followed up for more information, but (b)(4) reported there is very limited information available regarding this complaint.There was no report of medical intervention, any symptoms experienced or delay in the procedure.The hemoconcentrator was returned to medivators for quality assurance investigation.The reported header cap leak was confirmed.Medivators has not received any complaints similar to this report.Medivators remains in close contact with (b)(4).This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
(b)(4), distributor of hemocor hemoconcentrators, reported on behalf of a user facility that while using a hph junior hemoconcentrator during a bypass procedure, a pediatric patient lost less than 10 ml of blood.The blood loss was reported to be due to a leak out of the header cap.There were no adverse effects as a result of the reported complaint.

Brand Name
HEMOCOR HPH JUNIOR HEMOCONCENTRATOR
Common Device Name
HEMOCONCENTRATOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key7891581
Report Number2150060-2018-00063
Device Sequence Number14075791
Product Code KDI
UDI-Device Identifier00677964000867
UDI-Public00677964000867
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/01/2020
Device Model NumberHPH JUNIOR
Device Lot Number762404
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;